Asymptotic preserving spectral deferred correction methods for hyperbolic systems with relaxation

Chong Sun University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25002

Communications in Computional Physics, 26, 531-557, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 12:51:24 uploaded by yhxia ] [ 690 downloads ] [ 0 comments ]
@inproceedings{chong2019asymptotic,
  title={Asymptotic preserving spectral deferred correction methods for hyperbolic systems with relaxation},
  author={Chong Sun, and Yinhua Xia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814125124732491705},
  booktitle={Communications in Computional Physics},
  volume={26},
  pages={531-557},
  year={2019},
}
Chong Sun, and Yinhua Xia. Asymptotic preserving spectral deferred correction methods for hyperbolic systems with relaxation. 2019. Vol. 26. In Communications in Computional Physics. pp.531-557. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814125124732491705.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved